Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The weak topology of a Banach space


Author: H. H. Corson
Journal: Trans. Amer. Math. Soc. 101 (1961), 1-15
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9947-1961-0132375-5
MathSciNet review: 0132375
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0132375-5
Article copyright: © Copyright 1961 American Mathematical Society